Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking venlor and rivotril for chronic panic disorder. Can I use herbalife products?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I am taking venlor and rivotril daily for chronic panic disorder. Can I use herbalife products?
Posted Sun, 12 May 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 4 hours later
Thanks for the query.
Herbalife is a line of herbal supplements and Like with any other weight loss product, Herbalife products have potential side effects you should be aware of.
There are various constituents of Herbal life products like 
Caffeine,Soya and Shell fish,Lead etc ,which can cause problem in an individual.

Products of herbalife are unregulated dietary supplements. Even though they are natural and safe but they tend to cause many side effects such as primary pulmonary hypertension, liver damage, and even death.

Many users of Herbalife have filed lawsuits and complaints about side effects they experienced when using the products. Headaches, constipation, diarrhea, lightheadedness, nausea, and stomach upset are some reported side effects. 

I would be very wary of using such products and if you are really very keen to use these products,then you should consult your doctor and discuss about the ingredients of these herbal supplements and their possible interaction with the drugs you are already using for chronic pain disorder.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor